Journal of Symbolic Logic

Choice Principles, the Bar Rule and Autonomously Iterated Comprehension Schemes in Analysis

S. Feferman and G. Jager

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 48, Issue 1 (1983), 63-70.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741191

Mathematical Reviews number (MathSciNet)
MR693249

Zentralblatt MATH identifier
0525.03038

JSTOR
links.jstor.org

Citation

Feferman, S.; Jager, G. Choice Principles, the Bar Rule and Autonomously Iterated Comprehension Schemes in Analysis. J. Symbolic Logic 48 (1983), no. 1, 63--70. https://projecteuclid.org/euclid.jsl/1183741191


Export citation